# SDR MASA2010102501169

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 14,686 hours, 11,556 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Tape
- Condition: Worn
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIRS 2ND STEP REFLECTIVE TAPE WORN.  MX REPLACED REFLECTIVE TAPE.
